I Have Been Using Dermalash for 6 Months; And, for 2 Months Had Dry Eyes. Could This Be a Side Effect of Using This Product?

Both eyes. Eye doctor gave me drops for my eyes to use for two weeks.

Doctor Answers (4)

Dermalash and Dry Eyes

+1

  Discontinue the Dermalash and determine if the dry eyes resolve.  Otherwise get an exam by an ophthalmologist.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

I Have Been Using Dermalash for 6 Months; And, for 2 Months Had Dry Eyes. Could This Be a Side Effect of Using This Product?

+1

I recommend that you stop the dermalash. Continue with the eye drops in the meantime. If your dryness improves, I would not use Dermalash again down the road. If the dryness continues you should see an optometrist/ ophthalmologist for evaluation. I hope this information is helpful.

Stephen Weber MD, FACS

Stephen Weber, MD, FACS
Denver Facial Plastic Surgeon
5.0 out of 5 stars 37 reviews

Easy to find out.

+1

This may or may not be the case. Instead of using the eye drops, why don't you stop using the Dermalash for a few days and see if it makes a difference.

A.J. Amadi, MD
Seattle Oculoplastic Surgeon
5.0 out of 5 stars 21 reviews

You might also like...

Dermalash and dry eyes

+1

Technically anything near the eyes can cause irritation, redness, or dry eyes. So, yes, this can definitely be a side affect of Dermalash. However, Dermalash isn't approved by the FDA so no whitepapers exist on this, so from a medical standpoint, it's hard to be definitive because the company doesn't give a list of any possible side effects and doesn't have to. 

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.